MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY INTERNATIONAL LTD - 8010379 DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 130720101
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the surgeon noticed that mating the epiphysis to the stem seemed more difficult than usual and tried two different combinations.He successfully impacted one epiphysis to a stem and engaged the attaching screw successfully implanting both pieces and completing the surgery.No adverse events occurred beside a 3-5 minute delay when retrieving the other implants and the surgeon manually solving the issue.Doe: (b)(6) 2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : oms/dhr review: product code 130720102, work order 9691306 was manufactured on 02-april-2021.All raw materials met specification.11 parts were manufactured to specification.One (1) part from this lot was scrapped: - scrap code a700: ha coating line (hact0001) scrap at the ha inspect process step.This concerns ha coating.There is no correlation between this scrap reason and the failure mode of the complaint.There were four (4) non-conformances associated with this lot, however, there is no correlation being drawn between these nonconformances and the reported event: - nr-0156163 citrisurf 2250 titration for tank 5 on cpss0029, citrisurf concentration was below the required specification - nr-158794 du2894/cig2557an corail thread depth gauge, thread gauge had failed calibration - nr-0159429 scheduled calibration of pressure gauge cig1572, gauge failed calibration - nr-0165781 hipex work order has a foundry value stream porocoat nr (nr-0159429) referenced on the oms history ¿ there was one material reprocessing report (mrr) associated with this lot.- mrr 1443236 relates to reprocessing through the cleanline step.There is no correlation between this reprocessing reason and the failure mode of the complaint.Device history review: there were four (4) non-conformances associated with this lot, however, there is no correlation being drawn between these nonconformances and the reported event.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
DXTEND MOD CENT EPI 1 HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12850059
Report Number1818910-2021-25811
Device Sequence Number12035720
Product Code HSD
UDI-Device Identifier10603295027287
UDI-Public10603295027287
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K192448
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number130720101
Device Catalogue Number130720101
Device Lot Number9691306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Supplement Date Received by Manufacturer03/26/2022
05/11/2022
Initial Report FDA Received Date11/21/2021
Supplement Report FDA Received Date03/27/2022
05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND METAGLENE; DXTEND MOD CENT EPI 1 HA; DXTEND MOD EPI 1 ECC LEFT HA; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND STAND PE CUP D38 +9MM; GLOBAL UNITE STD STEM SZ 8; GLOBAL UNITE STD STEM SZ 8; XTND GLENO D38MM +2MM
Patient Age75 YR
Patient SexFemale